# SDR MWEA98727

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911280
- Condition: Corrosion
- Location: Ws 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER NUMBER 23 HAS CORROSION.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR STRAPS USING APPROVED DATA FROM XCW 58.5 TO XRS 69.
